# SDR QXEA2009082400630

- Difficulty date: August 18, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 18,705 hours, 15,808 cycles
- Engine: Pwc PW150A
- Engine time: 12,847 hours, 12,635 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Buss Bar
- Part number: 697070213
- Condition: Failed
- Location: Nr 1 Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

BZN - NR 1 PEC CAUTION MSG W/ POWERPLANT MSG ON CLIMBOUT ABOVE 10,000FT.  NR 1 PROPELLER WENT TO 1050 TO 1060 NP.  UNABLE TO GET PROPELLER UNDER 1020 NP.  NR 1 ENGINE SHUTDOWN PER EA CHECKLIST.  RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  FOUND NR 1 PROP HAS A DAMAGED BUS BAR.  REMOVED AND REPLACED BROKEN BUS BAR ON NR 1 PROP IAW Q400 AMM TASKS 61-10-06-000-804 AND 61-10-06-400-804.  C/S CALIBRATION OF THE TMU IAW AMM TASK 30-61-06-820-801.  OPS TEST OF PROP DEICE IS GOOD.  C/W POWER ASSURANCE RUN IAW MTC 6710005.  ALL ENGINE RUNS GOOD.  ALL FAULTS CLEARED AND DID NOT REOCCUR.  PERFORMED EMU DOWNLOAD.  AIRCRAFT RETURNED TO SERVICE.
